Illinois Journal of Mathematics

Minimal sets and ergodic measures for $\beta N \backslash N$

Ching Chou

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 777-788.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053439

Digital Object Identifier
doi:10.1215/ijm/1256053439

Mathematical Reviews number (MathSciNet)
MR0249569

Zentralblatt MATH identifier
0179.35603

Subjects
Primary: 28.70

Citation

Chou, Ching. Minimal sets and ergodic measures for $\beta N \backslash N$. Illinois J. Math. 13 (1969), no. 4, 777--788. doi:10.1215/ijm/1256053439. https://projecteuclid.org/euclid.ijm/1256053439


Export citation